Get allergy relief that starts working faster than Claritin® on the first day you take it.* *ZYRTEC® starts working at hour 1 and Claritin® starts working at hour 3 based on the first dose on the first day of a 2-day study in two pollen chamber studies. All third-party trademarks are property of their respective owners. This website contains current product information and may differ from the information on the product packaging you may have. can i buy diflucan at cvs By saving this information as default, you will be changing your login. Buy viagra pay with paypal Best site to order kamagra Active Ingredient/Active Moiety Ingredient Name Basis of Strength. CLARITIN-D 12 HOUR- loratadine and pseudoephedrine sulfate tablet, extended release xanax 2 bar Before taking loratadine, tell your doctor and pharmacist if you are allergic to loratadine, any other medications, or any of the ingredients in loratadine preparations. Check the package label for a list of the ingredients. Find patient medical information for Claritin-D 12 Hour Oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. Adults and children over 12 years of age: 10 mg once daily. The tablet may be taken without regard to mealtime. Children 2 to 12 years of age with: Body weight more than 30 kg: 10 mg once daily. Body weight 30 kg or less: These tablets are not suitable in children with a body weight less than 30 kg. Efficacy and safety of Loratadine Tablets in children under 2 years of age has not been established. Patients with severe liver impairment should be administered a lower initial dose because they may have reduced clearance of loratadine. An initial dose of 10 mg every other day is recommended for adults and children weighing more than 30 kg, and for children weighing 30 kg or less, 5 ml (5 mg) every other day is recommended. .pass_color_to_child_links a.u-margin-left--xs.u-margin-right--sm.u-padding-left--xs.u-padding-right--xs.u-absolute.u-absolute--center.u-width--100.u-flex-align-self--center.u-flex-justify--between.u-serif-font-main--regular.js-wf-loaded .u-serif-font-main--regular.amp-page .u-serif-font-main--regular.u-border-radius--ellipse.u-hover-bg--black-transparent.u-hover-bg--black-transparent:hover. Content Header .feed_item_answer_user.js-wf-loaded . Ingredients in claritin Claritin - Uses, Active Ingredient, Dosage & Side Effects, Loratadine MedlinePlus Drug Information Cialis chewable Safest place to buy kamagra Buy viagra pharmacy london Cialis when to take it The active ingredient in Claritin is loratadine, an antihistamine that reduces sneezing, itching andClaritin-D contains the active ingredient pseudoephedrine, a decongestant, along with loratadine. What are the main ingredients in Claritin? Claritin-D 12 Hour Oral Uses, Side Effects, Interactions. - Claritin, the antihistamine that suits both indoor and outdoor Claritin-D, Allegra-D, and Zyrtec-D all contain a decongestant called pseudoephedrine, the same active ingredient that powers Sudafed. It makes your nose feel less stopped up by narrowing the blood. doxycycline and mrsa Unlike Claritin, Nyquil does not have a decongestant to relieve the nasal ingredients in Nyquil include antihistamines that are capable of sedation, alcohol, and hypnotics. Find a great collection of Allergy & Sinus at Costco. Enjoy low warehouse prices on name-brand Allergy & Sinus products. Compare to Active Ingredient in Claritin.